# SDR CA140123001

- Difficulty date: January 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 29,420 hours
- Engine: Pwa PW124B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 310823801
- Condition: Fluctuates
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 ENGINE TORQUE NEEDLE FLUCTUATED VERY SLIGHTLY BUT CONTINUOUSLY DURING CLIMB AND CRUISE.  FLUCTUATION OCCURRED WHEN POWER LEVER WAS BOTH IN AND OUT OF THE NOTCH POSITION.
